# SDR AALA201708239040

- Difficulty date: August 21, 2017
- Submitted: August 25, 2017
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug MD 83
- Aircraft serial: 53620
- Aircraft time: 48,898 hours, 24,153 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Chafed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERENCY EXIT LIGHT L2-637 IN THE TAIL COMPARTMENT HAS WIRING THAT IS CHAFED AND SHORTING.  REPAIRED DAMAGED WIRE L795B16 PER WDM 33-51-13.  OPERATIONAL CHECK GOOD.
